Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What causes weak testicles despite getting erections?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2539 Questions
Question
and yes i haven't lost my sexual power completely but i just feel that my testicals have become soft and hanging. i still get erections though. so i would say I've lost power but not completely
Mon, 14 May 2018 in Sexual Health
 
 
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Please provide more details

Detailed Answer:
Hello,
Thanks for using Healthcaremagic as your health partner.

I read your query but the information seems incomplete. It seems that you put details in past but I do not remember any communication with you.

I request you to provide details about what you need to know and what are the concerns.

Thanks again.
Above answer was peer-reviewed by
 
Follow-up: What causes weak testicles despite getting erections? 7 hours later
Dr XXXXXXX XXXXXXX
hey actually i am a 20 year old male and i was taking protein shakes earlier and i feel that my trainer mixed some steroids because of which my testicles have become soft and hanging but i can still erect them. also i feel like constipated since 3 months
 
 
Answered by Dr. Ashok Kumar 15 hours later
Brief Answer:
It is reversible

Detailed Answer:
Hello,
Thanks for follow up with clarifying details.

I am sorry to know that you are victim of adulteration with steroids (most likely you are right as they are indicative of excessive steroid) but at the same time I am glad to know that you got alerted before too much damage.

Since there is complete erection I feel you will be able to get back to normal level within few months. In my experience most individuals with side effects of steroid get back to normal level in 3-6 months and same can be expected for you.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor